Размещенные на сайте материалы передаются на сайт в автоматическом режиме по API YOUTUBE. Материалы могут содержать информацию, предназначенную для пользователей старше 18 лет.
18+

A TikToker Drank 2 Bottles Benadryl. This Is What Happened To Her Organs.

0 Просмотры
Издатель
@Heme Review in-depth video ►
Patient JC portrayed by Jacqueline Conley
A TikToker Drank 1 Bottle Nutmeg Spice ►
A Dad Drank A Snowglobe ►

Tweet me:
IG me:
FB me:

Medicine (Playlist) ►

Music by @Lifeformed ►
Music by T4N3 ►

These cases are patients who I, or my colleagues have seen. They are de-identified and many instances have been presented in more depth in an academic setting. These videos are not individual medical advice and are for general educational purposes only. I do not give medical advice over the internet, see your own physician in person for that.

References:

The Pharmacology and Use of H1-Receptor-Antagonist. N Engl J Med 1994; 330:1663-1670

Advances in H1-Antihistamines. N Engl J Med 2004; 351:2203-2217

Cardiac arrest caused by diphenhydramine overdose. Acute Med Surg. 2018 Oct; 5(4): 380–383.

IV Lipid Emulsion Infusion in the Treatment of Severe Diphenhydramine. Am J Case Rep. 2019 May 29;20:758-763.

Diphenhydramine with Intraventricular Conduction Delay Treated with Hypertonic Sodium Bicarbonate and IV Lipid Emulsion. West J Emerg Med. 2014 Nov; 15(7): 855–858.

Diphenhydramine in a 26-year-old Woman. J Emerg Nurs. 2008 Dec;34(6):543-4.
Категория
Тренды
Комментариев нет.